MAUDE Adverse Event Report: CHOICESPINE, LLC FALCON CERVICAL PLATE SYSTEM; FALCON 1 LEVEL PLATE

CHOICESPINE, LLC FALCON CERVICAL PLATE SYSTEM; FALCON 1 LEVEL PLATE
Model Number AT10-1016
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
Patient has pain when swallowing.Dr.(b)(6) informed the patient that two of the screws had backed out of the plate based on xrays.Device is still in patient waiting on revision surgery.

Brand Name
FALCON CERVICAL PLATE SYSTEM
Common Device Name
FALCON 1 LEVEL PLATE
Manufacturer (Section D)
CHOICESPINE, LLC
400 erin drive
knoxville,
MDR Report Key9782168
Report Number3005819474-2020-00001
Device Sequence Number16260758
Product Code KWQ
UDI-Device Identifier00840996100038
UDI-Public00840996100038
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091926
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAT10-1016
Device Catalogue NumberAT10-1016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2020
Initial Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR